# SDR ASAA0540238

- Difficulty date: May 11, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE.  BLENDED SHEAR TIE, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED A REPAIR PER SRM.  (M)
